English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92776/123147 (75%)
Visitors : 26979025      Online Users : 403
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/61077

    Title: Estimation of Conditional Moment Restrictions without Assuming Parameter Identifiability in the Implied Unconditional Moments
    Authors: Hsu,Shih-Hsun;Kuan,Chung-Ming
    Contributors: 政大經濟系
    Keywords: Conditional moment restrictions;Fourier coefficients;Generically comprehensive revealing function;Global identifiability;GMM
    Date: 2011-11
    Issue Date: 2013-09-17 15:28:56 (UTC+8)
    Abstract: A well-known difficulty in estimating conditional moment restrictions is that the parameters of interest need not be globally identified by the implied unconditional moments. In this paper, we propose an approach to constructing a continuum of unconditional moments that can ensure parameter identifiability. These unconditional moments depend on the “instruments” generated from a “generically comprehensively revealing” function, and they are further projected along the exponential Fourier series. The objective function is based on the resulting Fourier coefficients, from which an estimator can be easily computed. A novel feature of our method is that the full continuum of unconditional moments is incorporated into each Fourier coefficient. We show that, when the number of Fourier coefficients in the objective function grows at a proper rate, the proposed estimator is consistent and asymptotically normally distributed. An efficient estimator is also readily obtained via the conventional two-step GMM method. Our simulations confirm that the proposed estimator compares favorably with that of Domínguez and Lobato (2004, Econometrica) in terms of bias, standard error, and mean squared error.
    Relation: Journal of Econometrics, 165(1), 87-99
    Data Type: article
    DOI 連結: http://dx.doi.org/http://dx.doi.org/10.1016/j.jeconom.2011.05.008
    DOI: 10.1016/j.jeconom.2011.05.008
    Appears in Collections:[經濟學系] 期刊論文

    Files in This Item:

    File SizeFormat
    8799.pdf340KbAdobe PDF817View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback